# SDR ASAA0540050

- Difficulty date: January 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65475281
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC- RT HORIZONTAL STAB T/E NR3 RIB IS GOUGED ON THE OB SIDE.  PREPARED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM.  (K)
